# SDR AALA202404300256

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737823
- Aircraft serial: 44460
- Aircraft time: 11,072 hours, 4,098 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: 2021190101
- Part serial: 7694
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HYDRAULICS SYSTEM A QUANTITY INDICATION ABNORMALLY LOW; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DFW.**SUPPLEMENTAL REPORT FOR (AALA202404300256): INSTALLED SERVICEABLE SYSTEM A HYDRAULIC TRANSMITTER, LEAK AND OPERTIONAL CHECK GOOD. PER AMM 29-33-12.
